# SDR MALA010284

- Difficulty date: March 21, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HP848430621
- Part serial: 0011
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2861, WHILE ON APPROACH IN MSP THE GEAR DISCREPANCY LIGHT ILLUMINATED.  AFTER GOING MISS APPROACH AND PERFORMING THE ORH, DISCOVERED THE F7 C/B WAS POPPED.  LANDING CONTROL AFTER RESETTING IT WORKED FINE.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE P/N HP848430-621 S/N ON 1425, S/N OFF 0011.  REF 409 CARD NR 088667 FOR DETAILS.
